Ansari Ardali, Ali. (1400). Wolf-type duality for nonsmooth mathematical programs with equilibrium constraints. , 7(34), 189-202.
Ali Ansari Ardali. "Wolf-type duality for nonsmooth mathematical programs with equilibrium constraints". , 7, 34, 1400, 189-202.
Ansari Ardali, Ali. (1400). 'Wolf-type duality for nonsmooth mathematical programs with equilibrium constraints', , 7(34), pp. 189-202.
Ansari Ardali, Ali. Wolf-type duality for nonsmooth mathematical programs with equilibrium constraints. , 1400; 7(34): 189-202.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب